# SDR YENA2023062200721

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 014
- Aircraft time: 45,066 hours, 29,294 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER TCAS BOTTOM ANTENNA REMOVAL, FOUND CORROSION IN FUSELAGE SKIN LOCATED BETWEEN STRG 27L/28L  FR 16/17 AT FWD FUSELAGE LOWER LOBE; WAS REPAIRED PER ETI-190-23-566 REV.ORIGINAL, ETD2023-190-014381 AND NO.E23-447-01 REF TOMX NRC 00158 WO 2258.
